# SDR AALA202211213349

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 32,718 hours, 13,764 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO LATCH CLOSED. ADJUSTED DOOR LATCH MECHANISM PER AMM 52-51-02. OPERATIONAL CHECK GOOD.
